# SDR GLBA96036

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863904
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 965 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CIU - CREW REPORTED RT TORQUE FLUCTUATION OF 30 PERCENT AFTER TAKEOFF.  CREW ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED RT HMU.  OPS CHECK WAS GOOD.  (X)
